# SDR P5CA0100605

- Difficulty date: October 31, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- Aircraft time: 55,827 hours, 12,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6016123
- Part serial: 59
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW RIGHT UPPER DECK DOOR FRAME MOUNTED EXIT LIGHTS DO NOT ILLUMINATE DURING EMERGENCY LIGHT TEST.  REMOVED AND REPLACED UPPER DECK RT CREW DOOR FRAME LIGHT POWER SUPPLY IAW MM 33-51-04.
